Drug interaction

/Tag:Drug interaction

HM2018 Abstract Number: 173

CONCURRENT NSAID AND WARFARIN USE IS ASSOCIATED WITH INCREASED BLOOD TRANSFUSIONS IN HOSPITALIZED PATIENTS

Background: Warfarin is commonly used in long-term anticoagulation and has a narrow therapeutic index. Dosing is dependent on intrinsic patient variables including cytochrome P450 2C9 (CYP2C9) and VKORC1 polymorphisms. High protein binding and CYP-dependent clearance [...]

By | 2018-03-19T15:44:14-04:00 March 19th, 2018|Patient Safety, Research, Uncategorized|Comments Off on CONCURRENT NSAID AND WARFARIN USE IS ASSOCIATED WITH INCREASED BLOOD TRANSFUSIONS IN HOSPITALIZED PATIENTS

HM2017 Abstract Number: 450

RHABDOMYOLYSIS AND PANCYTOPENIA SECONDARY TO AN UNEXPECTED INTERACTION BETWEEN LEDIPASVIR/SOFOSBUVIR, ATORVASTATIN AND COLCHICINE

Case Presentation: A 65-year-old woman with hepatitis C-induced liver cirrhosis status-post liver transplantation, coronary artery disease and gout, presents with one week of progressive fatigue, weakness, and severe pain in her right leg and left [...]

By | 2017-04-20T16:31:24-04:00 April 20th, 2017|Adult, Clinical Vignette Abstracts|Comments Off on RHABDOMYOLYSIS AND PANCYTOPENIA SECONDARY TO AN UNEXPECTED INTERACTION BETWEEN LEDIPASVIR/SOFOSBUVIR, ATORVASTATIN AND COLCHICINE

HM2017 Abstract Number: 391

A DRUG INTERACTION INVOLVING RED YEAST RICE

Case Presentation: A 66 year old man presents with progressive weakness and diffuse myalgias. He has been on antibiotic treatment for an infected iliac artery stent which was removed on recent hospitalization. He was discharged [...]

By | 2017-04-25T23:00:37-04:00 April 20th, 2017|Adult, Clinical Vignette Abstracts|Comments Off on A DRUG INTERACTION INVOLVING RED YEAST RICE